# SDR AALA20110727TUL02

- Difficulty date: July 27, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N683A
- Make and model: Boeing 757223
- Aircraft serial: 25340
- Aircraft time: 60,355 hours, 21,089 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT AT STATION 1328 STRINGER 26 LEFT.  ACCOMPLISHED DOUBLER AND TRIPLER REPAIR PER EA B757-53-018148.
